Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Bacterial vaginosis, spotting between periods. Taking antibiotics, stopped them, heavy spotting. Cause of worry?

I have a long history of spotting between periods. Every time I have gone to the doctor about it, they say that I don t have anything wrong with me. Last time I went, they said that i had bacterial vaginosis . And it seemed that the medicine stopped it for a bit. Now I m spotting again, and I no longer have health insurance. The spotting is more heavy than usual, but I ve also been under a lot of stress and started a new diet . I am (as of today) taking probiotics for vaginal health. Is this something that I should be worried about, or is it just the same thing. Should I go to a doctor?
Asked On : Sat, 19 Jan 2013
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pathologist and Microbiologist 's  Response
hi there, intermenstural bleeding can be due to many reasons and its best to rule out the serious ones before relaxing. Get your Gynec examine your cervix and if required get PAP exam done. An ultrasound abdomen also may be required to rule out any ovarian or uterine pathology. To take care of the repeated infection you and your partner need to be treated simultaneously so that you don't get reinfected.Repeated vaginal douching also leads to vaginosis and so that practice should be discontinued. You do need to visit the doctor and get any serious condition ruled out. Take care,.
Answered: Sat, 19 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor